MAUDE Adverse Event Report: MAQUET GMBH MAGNUS CARBON FIBRE TABLE TOP; TABLE, RADIOLOGIC

MAQUET GMBH MAGNUS CARBON FIBRE TABLE TOP; TABLE, RADIOLOGIC
Model Number 118016A2
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.D10 concomitant products: 118001b4 - hybrid or table column, surface-mounted e1 event site name: (b)(6).
 
Event or Problem Description
Getinge became aware of an issue with one of our table tops¿ 118016a2 ¿magnus carb.-fibre table top, long bolus used with 118001b4 - hybrid or table column, surface-mounted.As reported, during an intracranial aneurysm embolization procedure, while the patient was under emergency general anesthesia, a malfunction occurred with the table top.Error 174 (position error) was displayed on the remote control.Despite intervention by the on-site engineering staff, the device failed to function properly, and the operation could not continue.As a result, the patient had to be transferred to another operating room to complete the procedure.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely, disruption in the emergency surgical procedure, was to reoccur.
 
Additional Manufacturer Narrative
The affected device was tested by a getinge technician.On-site diagnosis revealed a faulty bed potentiometer (part.No 2310884 potentiometer), requiring replacement.Following the repair, the device was returned to service.Based on the investigation conducted, it was concluded that at the time of the event, the device was actively being used for the patient¿s treatment and was therefore directly involved in the reported incident.Since the operating table malfunction was found, it was determined that the getinge device failed to perform according to its specified functions.A review of received customer product complaints found no past reports of similar incidents resulting in injury to either a patient or an operator.The customer requested that the affected part would be retained and refused to return them.Since the affected part was not available to be returned to the manufacturer, making further analysis impossible.The complaint review for this product revealed that the longitudinal translation potentiometer should have been replaced a few weeks before.Some functions were unavailable but the customer refused the repair after a getinge technician inspected the product and provided a quote.According to instruction for use (1180.16 en 15, page 76) damaged product may not be used and you may not repair it yourself.Additionally, the operator must ensure that the product is fully functional and in good working order prior to use (1180.16 en 15, page 16).Based on all available information it has been established that the root cause of the investigated issue was most likely related to the user error due to using device not repaired with some functions unavailable.In summary and as a result of the root cause evaluation, it can be concluded that the reported issue, namely the device failing to function properly creating a risk of disruption in the emergency surgical procedure, was related to user error.We currently do not have any information that would warrant further action regarding device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The correction of g1 contact person ¿ mfg site field deems required.This is based on the internal evaluation and the additional information that has been received.Previous g1 contact person ¿ mfg site: (b)(6).Corrected g1 contact person ¿ mfg site: (b)(6).
 
Event or Problem Description
(b)(4).

Brand Name
MAGNUS CARBON FIBRE TABLE TOP
Common Device Name
TABLE, RADIOLOGIC
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
diana gutekunst
kehler strasse 31
rastatt 
GM  
MDR Report Key23401809
Report Number8010652-2025-0000037
Device Sequence Number21318655
Product Code KXJ
UDI-Device Identifier04046768040755
UDI-Public(01)04046768040755(11)220302
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number118016A2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
118001B4
Patient SexUnknown